# SDR ASOA20121107119V

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 29,662 hours, 29,022 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14524190003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SHEAR TIE AT FRAME 19 BETWEEN STRINGERS 21L AND 21R WAS FOUND TO BE CORRODED.  MX R & R THE SHEAR CLIP IAW EC5320-01713.  ACFT APPROVED FOR RETURN TO SERVICE.
